# SDR UALA2011050202157

- Difficulty date: April 29, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,140 hours, 21,436 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 205
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  STARTER WOULD NOT ENGAGE CHECKED FADEC. FOUND REVERSE FLO MESSAGE CLEARED. STILL NO START.  APU DID NOT START 4 TIMES, APU NOT CRANKING. REPLACED APU STARTER PER AMM AND REPLACED APU CRANK CONTACTOR PER AMM. DID APU BITE TEST AND RAN APU TWICE WITH NORMAL START PER AMM.
